# SDR CA080903009

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 902 hours
- Engine: Garrtt TFE73140
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN AUTO SLAT CHECK, DURING AN A-CHECK, THE STATIC SYS WAS REQUIRED TO SIMULATE 25,000 FT AGL. AN EXCESSIVE LEAK RATE WAS NOTICED ON THE NR1 SIDE AND ISOLATED TO THE FLEX LINE AT THE NR1 ADC STATIC FITTING. UPON FINDING THE NR1 SYS PROBLEM THE NR2 SYS WAS ALSO CHECKED AND THE SAME LINE ON THE NR2 SIDE WAS ALSO FOUND DEFECTIVE.
